default-icon
Having pain in legs
I have legs pain in continue more than one month and i have veginal white thick  discharge in my urine. Due to this i have raising pain in my stomoach and below waist like periods cramp. Please suggest it is normal or serious
72 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Urine Infection along with fungal infection. You should be treated for the same.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +117
Consult with a doctor
Online now
If could be infection in lower abdomen. Consult for further evaluation.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Most likely u r suffering from uti Take lots of water and fluids Tab norflox tz twice daily after food for 3 days would be helpful
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Looks like UTI better to go for check and follow up Any fever?
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.